English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Semiclassical expansions, the strong quantum limit, and duality

Isidro, J. M. (2005). Semiclassical expansions, the strong quantum limit, and duality. Modern Physics Letters A, 20(38), 2913-2918.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4D95-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4D96-2
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Isidro, Jose M.1, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We show how to complement Feynman's exponential of the action so that it exhibits a ℤ2 duality symmetry. The latter illustrates a relativity principle for the notion of quantum versus classical.

Details

show
hide
Language(s): eng - English
 Dates: 2005-12-14
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 251049
ISI: 000233699300002
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Modern Physics Letters A
  Alternative Title : Mod. Phys. Lett. A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 20 (38) Sequence Number: - Start / End Page: 2913 - 2918 Identifier: ISSN: 0217-7323